# SDR DALA2025102307752

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 77,009 hours, 36,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabn
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN AFT GALLEY AREA REPORTED BY F/A ON INBOUND FLIGHT AND AT THE GATE. C/A: C/W WC #0550-2002. DETERMINED TO BE TYPE 9 IN AFT CBN. C/W TROUBLESHOOTING STEPS FOR ELEC / SMOKE ODOR IN AFT CABIN PER FIGURE 4. INSP'D AFT GALLEY (COFFEEMAKERS, C/B'S + C/B PNL), CABIN & EMERG LTS, PED OUTLETS & PASS ENT, AFT LAV LTS & WTR HEATER, BOTH AFT F/A HANDSETS, AFT CARGO BIN. NO ODORS PRESENT. AS PRECAUTION, R & R RECIRC FILTERS PER A320 AMM 21-21. NO GO ODI C/W REF LP 1266316. (LP: 7667728)
